Mum was first diagnosed by a local GP of mild depression, and was given anti-depressant medication. This done nothing at all besides making her show her problem rather than trying to hide it from family.
She has seen several physiatrists recently in which all agree that she has Psychosis.
Her medication to treat this problem is causing her to slowly overcome the Paranoia of Police and people watching her, however it seems that maybe the medication is causing other problems.
She first started her treatment for this problem with Zyprexa and was recently put onto Risperdal as she complained about serious pains to the head.
My posting to this forum is to see if anyone knows anything about being on the medication and if her pain is a common in the process of the treatment.
Doctors recently decided to swap her from Zyprexa to Risperdal, she said it feels like there is Sand in her head and also that it feels like her head is full of nails that is causing pain. Another side effect is her eye site.
She is constantly shaking her head and rubbing her skull complaining of a strange feeling and most of all blaming the medication for the cause.
I am worried that she will stop taking her medication due to these problems she has.
Does anyone know about this problem, having the feeling like there is sand in your head ?
Will this go away ?
Any suggestions ?
For anyone dealing with psychosis be strong .. my thoughts are with you !
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?